JournalsifbVol. 18, No. 3pp. 413–439

On the justification of the quasistationary approximation of several parabolic moving boundary problems – Part II

  • Friedrich Lippoth

    Leibniz Universität Hannover, Germany
On the justification of the quasistationary approximation of several parabolic moving boundary problems – Part II cover
Download PDF

Abstract

We rigorously justify the quasistationary approximations of two moving boundary problems. We work out a systematic procedure to derive a priori estimates that allow to pass to the singular limit. The problems under our consideration are a one-phase osmosis model and the one-phase Stefan problem with Gibbs–Thomson correction and kinetic undercooling.

Cite this article

Friedrich Lippoth, On the justification of the quasistationary approximation of several parabolic moving boundary problems – Part II. Interfaces Free Bound. 18 (2016), no. 3, pp. 413–439

DOI 10.4171/IFB/369